# SDR DALA2024040904240

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 91,819 hours, 17,148 cycles
- System (JASC): 5200 · Doors
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE DOOR 1L FUME/ODER. FUME DISSIPATED AFTER CIRCUIT BRAKER R-12 PULLED.   R AND R DOOR HEATERS B471 AND B472 PER B767-400 AMM 21-45 NO LEAKS AND NO SMELL IN THE CABIN WHILE IN AIR MODE. WARM AIR WAS FLOWING AT DOORS. MEL AND PLAC REMOVED.
